# SDR HNAA2013093000520

- Difficulty date: September 30, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 40,827 hours, 60,653 cycles
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: JV5
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BETA WARNING HORN SOUNDED AFTER TAKEOFF AT APPROX 50 FT AND SOUNDED CONTINUOUSLY UNTIL 50 FT ON APPROACH.  R & R BAD ROLLER ACTUATOR AT SWITCH IAW MM 31-51-02 AND MM 76-10-13.  RESET CIRCUIT BREAKER C8.  OPS CHECKED GOOD.
